EconPapers    
Economics at your fingertips  
 

On the Number of Limit Cycles of a Piecewise Quadratic Near-Hamiltonian System

Jing Tian

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

This paper is concerned with the problem for the maximal number of limit cycles for a quadratic piecewise near-Hamiltonian system. By using the method of the first order Melnikov function, we find that it can have 8 limit cycles.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/385103.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/385103.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:385103

DOI: 10.1155/2014/385103

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:385103